Paper by Martin L. Demaine
- Erik D. Demaine, Martin L. Demaine, Adam Hesterberg, Quanquan Liu, Ron Taylor, and Ryuhei Uehara, “Tangled Tangles”, in The Mathematics of Various Entertaining Subjects (MOVES 2015), volume 2, 2017, pages 141–152, Princeton University Press.
- Currently unavailable. If you are in a rush for copies,
- [Google Scholar search]
- Related webpages:
- Tangle Font
See also other papers by Martin Demaine.
These pages are generated automagically from a
Last updated November 20, 2018 by